Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

On depo, then implant, then injection for years, light spotting daily with smell. What should I do ?

I was on depo then implant then injection 4 just over Rears. It been a year since I had my las injection. I haven t had a period yet just light spotting. Now the spotting is daily sometimes light in colour sometimes dark but also getting smelly brown discharge regularly. Really worried why this is help me please what should I do?
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
After a depo injection, mild hormonal imbalance and irregular spotting is commonly seen. Most of the times, this spotting subsides on its own without any treatment in 3-4 weeks. You need to wait and watch out for any excessive bleeding.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor